# SDR VNAA2016081300012

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 30,391 hours, 30,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD HAD FOUR CRACKS AT LBL 9.50, WL 74. HEAVY MAINTENANCE PERFORMED A MAJOR REPAIR AT FS 621.00, LBL9.50, WL 74.0 AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
